D. Aldous, Ultimate instability of exponential back-off protocol for acknowledgment-based transmission control of random access communication channels, IEEE Transactions on Information Theory, vol.33, issue.2, pp.219-223, 1987.
DOI : 10.1109/TIT.1987.1057295

T. Berger, The Poisson Multiple-Access Conflict Resolution Problem, CISM Courses and Lectures, pp.1-28, 1981.
DOI : 10.1007/978-3-7091-2900-5_1

J. Bertoin, Homogeneous fragmentation processes, Probability Theory and Related Fields, pp.301-318, 2001.

J. Onno, D. Boxma, J. Denteneer, and . Resing, Delay models for contention trees in closed populations, Performance Evaluation, vol.53, pp.3-4, 2003.

I. John and . Capetanakis, Tree algorithms for packet broadcast channels, IEEE Transactions on Information Theory, vol.25, issue.5, pp.505-515, 1979.

A. Ephremides and B. Hajek, Information theory and communication networks: an unconsummated union, IEEE Transactions on Information Theory, vol.44, issue.6, pp.1-20, 1998.
DOI : 10.1109/18.720543

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Fayolle, P. Flajolet, and M. Hofri, On a functional equation arising in the analysis of a protocol for a multi-access broadcast channel, Advances in Applied Probability, vol.19, issue.02, pp.441-472, 1986.
DOI : 10.1109/TIT.1985.1057014

URL : https://hal.archives-ouvertes.fr/inria-00076429

G. Fayolle, P. Flajolet, M. Hofri, and P. Jacquet, Analysis of a stack algorithm for random multiple-access communication, IEEE Transactions on Information Theory, vol.31, issue.2, pp.244-254, 1985.
DOI : 10.1109/TIT.1985.1057014

P. Flajolet, X. Gourdon, and P. Dumas, Mellin transforms and asymptotics: Harmonic sums, Theoretical Computer Science, vol.144, issue.1-2, pp.3-58, 1995.
DOI : 10.1016/0304-3975(95)00002-E

URL : https://hal.archives-ouvertes.fr/inria-00074307

A. J. Janssen, M. J. De, and . Jong, Analysis of contention tree algorithms, IEEE Transactions on Information Theory, vol.46, issue.6, pp.217-219, 2000.
DOI : 10.1109/18.868486

J. L. Massey, Collision-Resolution Algorithms and Random-Access Communications, CISM Courses and Lectures, pp.73-140, 1981.
DOI : 10.1007/978-3-7091-2900-5_4

URL : http://www.dtic.mil/get-tr-doc/pdf?AD=ADA086695

P. Mathys and P. Flajolet, Q-ary collision resolution algorithms in random access systems with free or blocked channel access, IEEE Transactions on Information Theory, vol.31, pp.244-254, 1985.
URL : https://hal.archives-ouvertes.fr/inria-00076223

H. Mohamed and P. Robert, A probabilistic analysis of some tree algorithms, The Annals of Applied Probability, vol.15, issue.4, pp.2445-2471, 2005.
DOI : 10.1214/105051605000000494

URL : https://hal.archives-ouvertes.fr/inria-00070586

B. S. Tsybakov and V. A. , Mikha? ?lov, Free synchronous packet access in a broadcast channel with feedback, Problems Inform, pp.32-59, 1978.

B. S. Tsybakov and N. D. Vvedenskaya, Random multiple-access stack algorithm, Probl. Inf. Transm, vol.16, pp.230-243, 1981.

J. Van-velthoven, B. Van-houdt, and C. Blondia, Transient analysis of tree-Like processes and its application to random access systems, ACM SIGMETRICS Performance Evaluation Review, vol.34, issue.1, pp.181-190, 2006.
DOI : 10.1145/1140103.1140299